# SDR SWAA2023031705021

- Difficulty date: February 19, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE BTW BS 847 TO BS 850 AT LEVEL RBL 18 BTW S 25R TO S 26R AT AFT CARGO COMPARTMENT 2023-127666<[01] REPLACED STRAP AND FASTENER LOCATED BTW BS 847 TO BS 850 AT LEVEL RBL 18 BTW S 25R TO S 26R AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 146A0081 REV - SEE INDIVIDUAL SING-OFFS BELOW.;[02] REMOVED STRAP FLOOR STRUCTURE LOCATED BTW BS 847 TO BS 850 AT LEVEL RBL 18 BTW S 25R TO S 26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 RII
